# SDR DALA2022112807562

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1424
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ON FLOOR STRINGER RBL 16 (LWR SIDE ) STA. 1424 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 202: ZEE STRINGER AT RBL 16 BTW STA 1345 TO STA 1445 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2508195)
